Red Clover Overdose
If you happen to overdose on red clover, seek immediate medical attention. Although there is little information available about what to expect from a red clover overdose, it is possible that it could cause unusual bruising or bleeding. The effects of an overdose on red clover will vary depending on how much was taken and whether it was taken with other substances.
An Overview of a Red Clover OverdoseRed clover (Trifolium pratense) is an herb that is often used in supplements for treating menopause symptoms, although it is sometimes used for other purposes as well. The effects of a red clover overdose will vary depending on the red clover dosage and whether it was taken with other substances.
If you happen to overdose on red clover, seek immediate medical attention.
Symptoms of a Red Clover OverdoseThere is little information available about the possible symptoms and effects of a red clover overdose (or even how much red clover would cause an overdose). Red clover may contain compounds that can act as anticoagulants ("blood thinners"), and it is possible that a red clover overdose could cause unusual bruising or bleeding.
Because red clover can act like an estrogen (or, in some cases, like an anti-estrogen), it is possible that a red clover overdose could cause vaginal bleeding or spotting, or a disruption of the menstrual cycle.
Treatment for a Red Clover OverdoseIt is not known how best to treat a red clover overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on red clover.